RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 6(312), Pages 21–88 (Mi umn1018)  

The asymptotic distribution of prime numbers on the average

S. B. Stechkina, A. Yu. Popovb

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1018

Full text: PDF file (544 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:6, 1025–1092

Bibliographic databases:

UDC: 511.3
MSC: 11M38
Received: 12.09.1996

Citation: S. B. Stechkin, A. Yu. Popov, “The asymptotic distribution of prime numbers on the average”, Uspekhi Mat. Nauk, 51:6(312) (1996), 21–88; Russian Math. Surveys, 51:6 (1996), 1025–1092

Citation in format AMSBIB
\Bibitem{StePop96}
\by S.~B.~Stechkin, A.~Yu.~Popov
\paper The asymptotic distribution of prime numbers on the average
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 6(312)
\pages 21--88
\mathnet{http://mi.mathnet.ru/umn1018}
\crossref{https://doi.org/10.4213/rm1018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440155}
\zmath{https://zbmath.org/?q=an:0894.11035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51.1025S}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 6
\pages 1025--1092
\crossref{https://doi.org/10.1070/RM1996v051n06ABEH003000}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XC92200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030336597}


Linking options:
  • http://mi.mathnet.ru/eng/umn1018
  • https://doi.org/10.4213/rm1018
  • http://mi.mathnet.ru/eng/umn/v51/i6/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:459
    Full text:206
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019